Facial leucoderma following eczema: a new case induced by spectacle frames

Détails

ID Serval
serval:BIB_91A060DF0E0A
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Facial leucoderma following eczema: a new case induced by spectacle frames
Périodique
Contact Dermatitis
Auteur(s)
Crépy M.N., Bensefa-Colas L., Krief Peggy, Langlois E., Guillemot M., Choudat D.
ISSN
1600-0536 (Electronic)
ISSN-L
0105-1873
Statut éditorial
Publié
Date de publication
2011
Peer-reviewed
Oui
Volume
65
Numéro
4
Pages
243-245
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article Publication Status: ppublish
Résumé
Repeated contact with several substances can induce chemical leucoderma, often caused by derivatives of
phenols and catechols.
As well as being widely used as casting resins in the production of plastic materials, phenol formaldehyde
resins are also present in lacquers, varnishes, and adhesives.p-tert-Butylcatechol (PTBC) is a strong contact
sensitizer that is a component of p-tert-butylphenol formaldehyde resins (PTBF). PTBC is also used as an
antioxidant to stabilize other monomers in the production of plastics and rubber.
Here, we describe a case of allergic contact dermatitis followed by leucoderma caused by the use of spectacle
frames, with sensitization and exposure to phenolic compounds contained in the varnish of the spectacle
frames.
Mots-clé
Adult, Catechols/adverse effects, Catechols/diagnostic use, Dermatitis, Allergic Contact/diagnosis, Dermatitis, Allergic Contact/etiology, Eczema, Eyeglasses/adverse effects, Facial Dermatoses/diagnosis, Facial Dermatoses/etiology, Female, Humans, Hypopigmentation/diagnosis, Hypopigmentation/etiology, Paint/adverse effects, Patch Tests, Resins, Synthetic/adverse effects, Resins, Synthetic/diagnostic use
Pubmed
Web of science
Création de la notice
08/03/2012 9:39
Dernière modification de la notice
03/03/2018 19:29
Données d'usage